• Sorted by Date • Sorted by Last Name of First Author •
Hoque, M. M. and Jakowski, N., 2012. A new global model for the ionospheric F2 peak height for radio wave propagation. Annales Geophysicae, 30:797–809, doi:10.5194/angeo-30-797-2012.
• from the NASA Astrophysics Data System • by the DOI System •
@ARTICLE{2012AnGeo..30..797H, author = {{Hoque}, M.~M. and {Jakowski}, N.}, title = "{A new global model for the ionospheric F2 peak height for radio wave propagation}", journal = {Annales Geophysicae}, year = 2012, month = may, volume = 30, pages = {797-809}, doi = {10.5194/angeo-30-797-2012}, adsurl = {http://adsabs.harvard.edu/abs/2012AnGeo..30..797H}, adsnote = {Provided by the SAO/NASA Astrophysics Data System} }
Generated by bib2html_grace.pl (written by Patrick Riley modified for this page by Volker Klemann) on Sun Feb 09, 2025 20:20:07
GRACE-FO